# SDR SWAA2016033150479

- Difficulty date: February 15, 2016
- Submitted: April 1, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 64,204 hours, 51,409 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545321
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT UPPER WING, SKIN CRACKED TE 2ND FROM AFT FASTENER HOLE, AT RSS 245.  REPAIRED SKIN IAW EA.
